CSpace
On skew-symmetric games
Hao, Yaqi; Cheng, Daizhan
2018
Source PublicationJOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS
Volume355Issue:6Pages:3196
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33825
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Hao, Yaqi,Cheng, Daizhan. On skew-symmetric games[J]. JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,2018,355(6):3196.
APA Hao, Yaqi,&Cheng, Daizhan.(2018).On skew-symmetric games.JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS,355(6),3196.
MLA Hao, Yaqi,et al."On skew-symmetric games".JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS 355.6(2018):3196.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hao, Yaqi]'s Articles
[Cheng, Daizhan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hao, Yaqi]'s Articles
[Cheng, Daizhan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hao, Yaqi]'s Articles
[Cheng, Daizhan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.